Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Sep 22, 2013, 3:49 AM MDT. It took effect at Sep 22, 2013, 1:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2013, 3:49 AM MDT (09:49 UTC)
- In effect from
- Sep 22, 2013, 1:00 PM MDT
- Expired
- Sep 22, 2013, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
622 WWUS75 KABQ 220949 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 349 AM MDT SUN SEP 22 2013 ...WINDY TO VERY WINDY CONDITIONS TODAY ACROSS NORTHWEST NEW MEXICO AHEAD OF A POTENT STORM SYSTEM... .WINDY TO VERY WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON ACROSS MUCH OF NORTHWEST NEW MEXICO AS A POTENT STORM SYSTEM APPROACHES FROM THE WEST. THE STRONGEST WINDS WILL FAVOR THE CHUSKA MOUNTAINS AND WEST CENTRAL PLATEAU. NMZ502-505-222200- /O.NEW.KABQ.WI.Y.0030.130922T1900Z-130923T0100Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- 349 AM MDT SUN SEP 22 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. * LOCATION...CHUSKA MOUNTAINS AND THE WEST CENTRAL PLATEAU. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. * TIMING...WIND SPEEDS INCREASING EARLY AFTERNOON AND PEAKING BETWEEN 3 AND 6 PM MDT BEFORE DECREASING. * VISIBILITY...6 MILES OR GREATER. * LOCAL IMPACTS...CROSS WINDS WILL MOST STRONGLY IMPACT ROADS AND HIGHWAYS ORIENTED NORTHWEST TO SOUTHEAST AND CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. LIGHT WEIGHT OR LOOSE OBJECTS...SUCH AS LAWN FURNITURE...MAY BE BLOWN AROUND OR BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
478 WWUS75 KABQ 222136 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 336 PM MDT SUN SEP 22 2013 ...WINDY CONDITIONS THROUGH EARLY THIS EVENING ACROSS NORTHWESTERN AND WEST CENTRAL NEW MEXICO... .WINDY CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING ACROSS MUCH OF NORTHWESTERN AND WEST CENTRAL NEW MEXICO AS A POTENT STORM SYSTEM PUSHES INTO THE AREA FROM THE WEST. THE STRONGEST WINDS WILL FAVOR THE CHUSKA MOUNTAINS AND WEST CENTRAL PLATEAU. SOUTHWEST WINDS AHEAD OF THE COLD FRONT WILL SHIFT QUICKLY WEST EARLY THIS EVENING AND CONTINUE GUSTING BEFORE TAPERING OFF. NMZ502-505-230100- /O.CON.KABQ.WI.Y.0030.000000T0000Z-130923T0100Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- 336 PM MDT SUN SEP 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...CHUSKA MOUNTAINS AND THE WEST CENTRAL PLATEAU. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...WIND SPEEDS PEAKING BETWEEN 4 AND 6 PM MDT BEFORE DECREASING. * VISIBILITY...6 MILES OR GREATER. LOCALLY REDUCED IN DUST PRONE AREAS SUCH AS OPEN FIELDS AND LARGE DRAINAGE BASINS. * LOCAL IMPACTS...CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. LIGHT WEIGHT OR LOOSE OBJECTS...SUCH AS LAWN FURNITURE...MAY BE BLOWN AROUND OR BECOME AIRBORNE. HIGHWAY 491 AND INTERSTATE 40 WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
896 WWUS75 KABQ 230047 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 647 PM MDT SUN SEP 22 2013 NMZ502-505-230200- /O.EXP.KABQ.WI.Y.0030.000000T0000Z-130923T0100Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- 647 PM MDT SUN SEP 22 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE EVENING HOURS ACROSS THE CHUSKA MOUNTAINS AND AREAS NEAR AND SOUTH OF GALLUP. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER...A FEW GUSTS TO 35 MPH REMAIN POSSIBLE THROUGH 9 PM. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Sep 22, 3:30 AM MDT, 19 minutes earlier.
Area forecast discussion, Sep 22, 3:30 AM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 AM MDT SUN SEP 22 2013 .DISCUSSION... TIGHTLY WOUND AND FAST MOVING UPPER LOW CURRENTLY APPROACHING LAS VEGAS NEVADA PER THE LATEST WATER VAPOR SATELLITE IMAGERY. THIS STORM SYSTEM WILL BE A QUICK...BUT IMPACTFUL HITTER FOR MUCH OF OUR AREA TODAY THROUGH TONIGHT. THIS IS A RATHER COLD SYSTEM... WITH THE 00Z UPPER AIR DATA SHOWING -20C AT 500MB AND -3C AT 700MB OVER NORTHERN CALIFORNIA AS THE UPPER LOW WAS MOVING INLAND. SOME MODIFICATION IS EXPECTED TODAY AND TONIGHT...BUT WE WILL SEE SNOW LEVELS OVERNIGHT DROPPING TO NEAR 10K FEET WITH SOME ACCUMULATION LIKELY ACROSS THE HIGHER PEAKS OF THE TUSAS...JEMEZ AND SANGRE DE CRISTO MOUNTAINS. PRIOR TO THAT...THUNDERSTORMS ARE FORECAST WITH THE BEST CHANCES THIS AFTERNOON NW...THEN SPREADING EAST INTO THE RIO GRANDE VALLEY AND ACROSS THE CENTRAL MOUNTAIN CHAIN THIS EVENING. THE SPC HAS INCLUDED THE FOUR CORNERS REGION IN A SLIGHT RISK AREA FOR SEVERE THUNDERSTORMS TODAY DUE TO SIGNIFICANT HEIGHT FALLS AND FAVORABLE VERTICAL WIND SHEAR PROFILES. BUFKIT SOUNDINGS FOR KFMN SHOW MARGINAL SURFACE BASED INSTABILITY WHICH IS NOT THE MOST FAVORABLE FOR LARGE HAIL...BUT LOW WET BULB ZERO HEIGHTS AND SUSTAINED UPDRAFTS WILL ALLOW A LOT OF HAIL TO MAKE IT TO THE GROUND. THUNDERSTORMS ARE LOOKING MORE LIKELY HERE IN THE ABQ METRO AREA THIS EVENING BETWEEN 6-9PM...ALTHOUGH NOT MUCH IN THE WAY OF QPF...LIKELY LESS THAN ONE QUARTER INCH. STORMS WILL BE MOVING RELATIVELY FAST (GREATER THAN 30MPH)...WHICH WILL HELP TO LIMIT THE FLASH FLOOD THREAT. MOISTURE WILL LARGELY BE SPENT OVER THE MOUNTAINS AND ADJACENT HIGHLANDS...SO POPS WILL TREND DOWN EAST OF THE CENTRAL MOUNTAIN CHAIN AS THE SYSTEM EJECTS EAST OUT OF THE SOUTHERN ROCKIES ACROSS SE COLORADO LATE TONIGHT. WINDS ARE A CONCERN WITH THIS SYSTEM AS WELL...WITH BOTH THE 00Z GFS AND ECMWF SOLUTIONS SHOWING 50KTS AT 700MB ACROSS THE NW LATER TODAY AHEAD OF THE UPPER LOW. WE'VE TRENDED OUR WIND SPEED FORECAST UP A TAD AND WILL BE ISSUING A WIND ADVISORY FOR THE CHUSKA MOUNTAINS AND WEST CENTRAL PLATEAU FOR TODAY. ELSEWHERE... WINDY CONDITIONS WILL DEVELOP TODAY WITH A LEE SIDE TROUGH DEEPENING AND SUFFICIENT SURFACE HEATING ALLOWING FOR GOOD MIXING OF THE LOWER BOUNDARY LAYER. THE FOCUS FOR WINDY CONDITIONS WILL SHIFT TO THE NORTHEAST HIGHLANDS AND PLAINS OVERNIGHT AS THE UPPER LOW CONTINUES EASTWARD. VERY DRY AIR WILL FOLLOW THE UPPER LOW LATE SUNDAY NIGHT THROUGH MONDAY AS A BROAD RIDGE BUILDS OVER THE REGION. THE 00Z GFS SHOWS PWATS AT KABQ CRASHING FROM ABOVE NORMAL TODAY TO WELL BELOW NORMAL BY MONDAY. WINDS WILL TREND DOWN SIGNIFICANTLY MONDAY AS PRESSURE HEIGHTS INCREASE...BUT WILL REMAIN BREEZY FOR MUCH OF THE DAY ACROSS THE NORTHWEST HIGHLANDS...EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND CENTRAL HIGHLANDS. FREEZING TEMPERATURES ARE FORECAST MONDAY NIGHT AT SEVERAL NORTHERN MOUNTAIN LOCATIONS WITH AN IDEAL RADIATIONAL COOLING SCENARIO. THIS WILL BE THE FIRST SOLID FREEZE OF THE SEASON FOR LOCATIONS LIKE EAGLE NEST AND ANGEL FIRE. DRY CONDITIONS WILL PERSIST THROUGH WEDNESDAY WITH TEMPERATURES TRENDING BACK ABOVE NORMAL. THE 00Z GFS AND ECMWF ARE STILL SHOWING GOOD AGREEMENT WITH A POTENT UPPER LEVEL TROUGH FORECAST TO DROP INTO THE GREAT BASIN ON WEDNESDAY THEN BE SLOW TO PULL EAST OVER THE ROCKIES THROUGH FRIDAY. INCREASING SOUTHWEST FLOW ALOFT AND A DEEPENING LEE SIDE TROUGH ON WEDNESDAY AND THURSDAY WILL LEAD TO POSSIBLE WIND IMPACTS ACROSS OUR AREA...WITH BREEZY TO WINDY CONDITIONS CURRENTLY FORECAST. LOW CONFIDENCE ON PRECIP FORECAST FOR THU/FRI WITH BOTH MODELS FAIRLY DRY BUT THE POTENTIAL TO PULL MOISTURE NORTHWARD ACROSS OUR AREA. TEMPERATURES WILL TREND DOWN NEXT WEEKEND BEHIND A COLD FRONT PUSHES THROUGH BY THE DEPARTING UPPER LEVEL TROUGH. 11 && .FIRE WEATHER... ...BREEZY TO WINDY ACROSS MOST OF THE FORECAST AREA TODAY... THE FIRST DAY OF FALL WILL BE AN ACTIVE ONE IN NORTHERN AND CENTRAL NM AS A DYNAMIC UPPER LEVEL TROUGH ENCROACHES UPON THE FOUR CORNERS. STRENGTHENING SOUTHWESTERLIES ALOFT WILL MIX DOWN TO THE SURFACE INTO THE AFTERNOON...AND A HEALTHY SLUG OF PRECIPITATION IS ALSO EXPECTED TO BREAK OUT. ANY STORMS WILL TAKE ON A DIFFERENT CHARACTER FROM THE TYPICAL MONSOON TYPE...AND INSTEAD WILL BE QUICK MOVING WITH POTENTIAL FOR HAIL AND VERY GUSTY OUTFLOWS. WINDS MAY GUST CLOSE TO 50 MPH IN SOME WEST CENTRAL TO NORTHWESTERN AREAS...AND THUNDERSTORMS WILL BE CAPABLE OF EXCEEDING THIS ON A LOCALIZED BASIS. WETTING RAIN POTENTIAL WILL BE ELEVATED...ESPECIALLY IN THE NORTH CENTRAL TO NORTHWESTERN ZONES TODAY AND THIS EVENING. DEWPOINTS WILL BE IN THE 40S AND 50S IN MOST ZONES WITH INCREASING CLOUD COVER WHICH WILL KEEP RH FAIRLY HIGH...AND THE DEEP MIXING AND STRONG WINDS WILL LEAVE VENTILATION RATES IN THE HIGH OR EXCELLENT CATEGORY. AS THE UPPER TROUGH TREKS JUST NORTH OF THE CO/NM BORDER TONIGHT SOME RIDGE TOPS AND ADJACENT HIGHLANDS IN NORTHERN NM MAY BE SLOW TO LOSE THE GUSTY WINDS. WIND DIRECTION WILL SHIFT MORE WEST NORTHWESTERLY TONIGHT AS COLD FRONT ADVANCES EASTWARD ACROSS NM. SOME HIGH ELEVATIONS ABOVE 8000 FT MAY SEE FREEZING TEMPERATURES FOR THE FIRST TIME TONIGHT ALONG WITH LIGHT SNOWFALL. FOR MONDAY...COOLER AND BREEZY NORTHWESTERLIES WILL BE LEFT IN THE WAKE OF THE FRONT. ALL PRECIPITATION WILL HAVE ESCAPED...AND IN ADDITION TO BEING COOLER...THE AIRMASS WILL BE MUCH DRIER WITH DEWPOINTS FALLING TO THE 20S AND 30S. THIS WILL DROP RH TO 15 TO 25 PERCENT OVER MUCH OF THE FORECAST AREA MONDAY AFTERNOON. DRY AND TRANQUIL CONDITIONS WILL BE EXPECTED TUESDAY UNDER A FLATTENING UPPER LEVEL RIDGE. TEMPERATURES WILL BE NEAR NORMAL IN THE WESTERN HALF OF THE STATE WHILE THE EASTERN PLAINS CREEP ABOVE AVERAGE. SOUTHWESTERLY FLOW WILL THEN BEGIN TO STRENGTHEN AHEAD OF THE NEXT UPPER LEVEL LOW...TRANSLATING TO BREEZY TO WINDY CONDITIONS IN NM ON WEDNESDAY AFTERNOON. MINIMUM RH MAY FALL TO THE 15 TO 20 PERCENT RANGE IN LOWER ELEVATION VALLEYS OF CENTRAL TO WESTERN NM ON WEDNESDAY...JUST ABOVE CRITICAL THRESHOLDS...WHILE WINDS STAY BENEATH CRITICAL CRITERIA. THE TROUGH AXIS WILL REMAIN POSITIONED WEST OF NM ON THURSDAY. OVERALL THIS SYSTEM STILL APPEARS TO BE DRIER THAN TODAY'S FEATURE...BUT THE BREEZY TO WINDY CONDITIONS WILL BE LIKELY TO PERSIST INTO THURSDAY DUE TO THE LARGER SCALE OF THIS SECOND SYSTEM AND A SLOWER MOVEMENT. BOUNDARY LAYER MOISTURE DOES RETURN TO THE EAST CENTRAL PLAINS THURSDAY MORNING...AND THIS WOULD LIKELY BE THE BEST AREA FOR ANY STRAY SHOWERS/STORMS TO DEVELOP BY THURSDAY AFTERNOON. BY FRIDAY THE TROUGH SLOWLY SHIFTS OVER AND JUST EAST OF THE ROCKIES WITH THE MAIN IMPACTS TO NM BEING COOLER TEMPERATURES. A DRY AND WARMER PATTERN WILL THEN FOLLOW INTO NEXT WEEKEND AS A RIDGE SWELLS OVER THE AMERICAN SOUTHWEST AND SUBTROPICAL MOISTURE IS CONFINED SOUTHEAST OF NM. 52 && .AVIATION... 06Z TAF CYCLE ISOLATED SHOWERS AND THUNDERSTORMS OVER SOUTHERN SAN JUAN MOUNTAINS INTO THE UPPER RIO GRANDE VALLEY THROUGH 08Z BUT VFR CONDITIONS SHOULD PREVAIL. NO LOW CLOUDS ARE ANTICIPATED TONIGHT ACROSS THE EAST TONIGHT AS A MORE SW FLOW AT THE SURFACE EXPECTED. MUCH BETTER COVERAGE OF SHOWERS AND STORMS SUNDAY AFTERNOON AND EVENING...MAINLY NORTH OF INTERSTATE 40. MVFR CIGS AND VSBYS WITH THE STRONGER STORMS THAT PRODUCE TORRENTIAL RAIN AND WIND GUSTS AROUND 50 KT. ONLY CARRIED VCSH THEN VCTS IN KFMN AND KGUP FOR THE PM HOURS SUNDAY...AND EXTENDED VCTS EAST TO INCLUDE KSAF...KAEG...KABQ AND KLVS FOR THE EVENING HOURS. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 77 44 71 41 / 60 40 0 0 DULCE........................... 72 38 66 35 / 80 70 5 0 CUBA............................ 75 40 69 38 / 70 60 5 0 GALLUP.......................... 75 39 70 33 / 60 20 0 0 EL MORRO........................ 73 37 68 31 / 60 30 0 0 GRANTS.......................... 76 41 70 33 / 50 30 0 0 QUEMADO......................... 78 42 72 35 / 50 10 0 0 GLENWOOD........................ 79 48 78 46 / 30 10 0 0 CHAMA........................... 65 34 62 33 / 80 80 5 0 LOS ALAMOS...................... 75 45 70 43 / 50 60 5 0 PECOS........................... 73 44 68 42 / 30 70 5 0 CERRO/QUESTA.................... 71 39 67 35 / 30 70 5 0 RED RIVER....................... 66 34 60 33 / 40 80 10 0 ANGEL FIRE...................... 68 33 62 30 / 30 70 10 0 TAOS............................ 73 40 68 34 / 30 70 5 0 MORA............................ 73 41 68 40 / 20 60 10 0 ESPANOLA........................ 76 44 73 42 / 30 60 5 0 SANTA FE........................ 75 46 70 45 / 30 60 5 0 SANTA FE AIRPORT................ 77 45 73 43 / 30 60 5 0 ALBUQUERQUE FOOTHILLS........... 80 50 74 49 / 30 50 0 0 ALBUQUERQUE HEIGHTS............. 81 51 75 51 / 20 40 0 0 ALBUQUERQUE VALLEY.............. 83 49 77 47 / 20 40 0 0 ALBUQUERQUE WEST MESA........... 82 50 76 49 / 20 50 0 0 LOS LUNAS....................... 82 50 78 47 / 10 40 0 0 RIO RANCHO...................... 81 50 76 49 / 30 50 0 0 SOCORRO......................... 84 55 80 49 / 10 30 0 0 SANDIA PARK/CEDAR CREST......... 76 46 71 43 / 30 60 5 0 TIJERAS......................... 77 47 72 44 / 30 60 0 0 MORIARTY/ESTANCIA............... 77 45 71 40 / 20 60 0 0 CLINES CORNERS.................. 76 46 70 42 / 10 50 5 0 GRAN QUIVIRA.................... 74 49 71 43 / 10 30 0 0 CARRIZOZO....................... 77 54 75 48 / 10 20 0 0 RUIDOSO......................... 71 52 71 49 / 10 30 0 0 CAPULIN......................... 79 47 71 41 / 10 30 5 0 RATON........................... 80 44 73 40 / 10 40 5 0 SPRINGER........................ 81 46 75 42 / 10 40 5 0 LAS VEGAS....................... 76 46 72 41 / 10 50 5 0 CLAYTON......................... 81 52 77 48 / 5 10 5 0 ROY............................. 78 50 76 45 / 5 30 5 0 CONCHAS......................... 82 54 80 48 / 5 20 5 0 SANTA ROSA...................... 82 52 79 47 / 5 30 5 0 TUCUMCARI....................... 85 56 82 50 / 5 10 5 0 CLOVIS.......................... 82 54 82 51 / 0 5 5 0 PORTALES........................ 83 55 83 52 / 0 5 5 0 FORT SUMNER..................... 84 57 82 51 / 5 10 0 0 ROSWELL......................... 85 60 87 52 / 0 5 0 0 PICACHO......................... 81 57 81 48 / 5 10 0 0 ELK............................. 76 56 77 49 / 5 20 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ502-505. && 11
Hazardous weather outlook, Sep 21, 5:16 AM MDT, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 516 AM MDT SAT SEP 21 2013 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 516 AM MDT SAT SEP 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING OF ALREADY SATURATED GROUNDS IS POSSIBLE THIS AFTERNOON AND EVENING FROM SCATTERED THUNDERSTORMS ACROSS THE WESTERN AND NORTHERN MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SMALL HAIL AND STRONG WIND GUSTS ARE LIKELY WITH THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT...MAINLY NORTH OF INTERSTATE 40. LOWERING SNOW LEVELS ON SUNDAY NIGHT WILL ALLOW FOR SOME SNOW ACCUMULATION ON THE HIGHER PEAKS OF THE NORTHERN MOUNTAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SEVERE WEATHER. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 12:47 PM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Sep 22, 12:51 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 24 min |
| Sep 22, 1:12 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 22, 1:14 PM MDT | Special Weather Statement | ABQ | Sandoval | 31 min |
| Sep 22, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 37 min |
| Sep 22, 1:25 PM MDT | Special Weather Statement | ABQ | Sandoval | 50 min |
| Sep 22, 3:00 PM MDT | Special Weather Statement | ABQ | 45 min | |
| Sep 22, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 30 min |
| Sep 22, 3:47 PM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Sep 22, 3:55 PM MDT | Special Weather Statement | ABQ | Rio Arriba, Sandoval | 50 min |
| Sep 22, 4:00 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Sep 22, 4:05 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Rio Arriba, Sandoval | 40 min |
| Sep 22, 4:31 PM MDT | Special Weather Statement | ABQ | Los Alamos | 29 min |
| Sep 22, 4:43 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Sep 22, 4:56 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| Sep 22, 5:03 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, San Juan | 27 min |
| Sep 22, 5:08 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Sep 22, 5:27 PM MDT | Special Weather Statement | ABQ | Valencia | 33 min |
| Sep 22, 5:33 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Sep 22, 5:36 PM MDT | Special Weather Statement | ABQ | McKinley | 24 min |
| Sep 22, 5:46 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Sep 22, 5:55 PM MDT | Special Weather Statement | ABQ | Valencia | 20 min |
| Sep 22, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe, Socorro, Torrance, Valencia | 46 min |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.